# SDR DHL2001712007

- Difficulty date: June 20, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2720 · Rudder Control System
- Part: Pointer
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUIRED WRITE UP - AIRCRAFT REQUIRED 1.5 UNITS OF RIGHT TRIM ON RUDDER DURING CLIMBOUT.  CRUISE AILERON TRIM 0.  FOUND POINTER ON RUDDER TRIM KNOB JUMPED TRACK.  CENTERED RUDDER, REINSTALLED TRIM KNOB PER 27-20-0 ADJ/TEST  CKS GOOD.
